Translator Disclaimer
February 2017 Random walks on quasi one dimensional lattices: Large deviations and fluctuation theorems
Alessandra Faggionato, Vittoria Silvestri
Ann. Inst. H. Poincaré Probab. Statist. 53(1): 46-78 (February 2017). DOI: 10.1214/15-AIHP708

Abstract

Several stochastic processes modeling molecular motors on a linear track are given by random walks (not necessarily Markovian) on quasi 1d lattices and share a common regenerative structure. Analyzing this abstract common structure, we derive information on the large fluctuations of the stochastic process by proving large deviation principles for the first-passage times and for the position. We focus our attention on the Gallavotti–Cohen-type symmetry of the position rate function (fluctuation theorem), showing its equivalence with the independence of suitable random variables. In the special case of Markov random walks, we show that this symmetry is universal only inside a suitable class of quasi 1d lattices.

Nous considérons différents processus stochastiques modélisant des moteurs moléculaires : il s’agit de marches aléatoires, non nécessairement markoviennes, le long d’un rail linéaire, presque un réseau unidimensionnel, qui partagent une même structure de régénération. En analysant cette structure abstraite commune nous contrôlons les grandes déviations du processus stochastique, nous établissons des principes de grandes déviations pour les temps de premier passage et pour la variable de position. Nous nous concentrons sur les symétries de type Gallavotti–Cohen de la fonction de taux positionnelle (théorème de fluctuations), en montrant son équivalence avec l’indépendance de certaines variables aléatoires. Dans le cas particulier des marches aléatoires markoviennes, nous montrons que cette symétrie n’est universelle qu’au sein d’une classe particulière de réseaux presque unidimensionnels.

Citation

Download Citation

Alessandra Faggionato. Vittoria Silvestri. "Random walks on quasi one dimensional lattices: Large deviations and fluctuation theorems." Ann. Inst. H. Poincaré Probab. Statist. 53 (1) 46 - 78, February 2017. https://doi.org/10.1214/15-AIHP708

Information

Received: 14 September 2014; Revised: 14 June 2015; Accepted: 31 July 2015; Published: February 2017
First available in Project Euclid: 8 February 2017

zbMATH: 1364.60036
MathSciNet: MR3606734
Digital Object Identifier: 10.1214/15-AIHP708

Subjects:
Primary: 60F10, 60J27, 82C05

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.53 • No. 1 • February 2017
Back to Top